# SDR CALA9601375

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: E/E Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXFOLIATION CORROSION AND SHEARED FASTENERS AT LT AFT CORNER OF E AND E DOOR CUTOUT SUPPORT STRUCTURE.  THE T-ANGLE WAS REMOVED AND REPLACED IAW EC 5310-01233.
